28 H. B. LAUFER
18. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I,
II, Ann. of Math. (2) 79 (1964), 109-326.
19. H. Hironaka and H. Rossi, On the equivalence of embeddings of exceptional complex spaces,
Math. Ann. 156(1964), 313-333.
20. F. Hirzebruch, Uber vierdimensionale Riemannsche Flachen mehrdeutiger analytischer Funktionen
von zwei komplexen Verdnderlichen, Math. Ann. 126 (1953), 1-22.
21. U. Karras, Deformations of cusp singularities, Proc. Sympos. Pure Math., vol. 30, Amer. Math.
Soc, Providence, R. I., 1977, pp. 37-44.
22. , Methoden zur Berechnung von Algebraischen Invarianten und zur Konstruktion von
Deformationen normaler Fldchensingularitdten, Habilitationsschrift, Dortmund, 1981.
23. M. Kato, Riemann-Roch theorem for strongly pseudoconvex manifolds of dimension 2, Math Ann.
222 (1976), 243-250.
24. K. Kodaira, On compact complex analytic surfaces. I, Ann. of Math. (2) 71 (1960), 111-152.
25. , On stability of compact submanifolds of complex manifolds, Amer. J. Math. 85 (1963),
79-94.
26. H. Laufer, Normal two-dimensional singularities, Ann. of Math. Studies, no. 71, Princeton Univ.
Press, Princeton, N. J., 1971.
27. , On rational singularities, Amer. J. Math. 94 (1972), 597-608.
28. , Deformations of resolutions of two-dimensional singularities, Rice Univ. Studies 59
(1973), 53-96.
29. , On minimally elliptic singularities, Amer. J. Math. 99 (1977), 1257-1295.
30. , On pi for surface singularities, Proc. Sympos. Pure Math., vol. 30, Amer. Math. Soc,
Providence, R. I., 1977, pp. 45-49.
31. , On normal two-dimensional double point singularities, Israel J. Math. 31 (1978), 315-334.
32. , Ambient deformations for exceptional sets in two-manifolds, Invent. Math. 55 (1979),
1-36.
33. , Versal deformations for two-dimensional pseudoconvex manifolds, Ann. Scuola Norm.
Sup Pisa CI. Sci. 7 (1980), 511-521.
34. , Lifting cycles to deformations of two-dimensional pseudoconvex manifolds, Trans. Amer.
Math. Soc. 266(1981), 183-202.
35. D. Le and C. Ramanujan, The invariance of Milnor's number implies the invariance of the
topological type, Amer. J. Math. 98 (1976), 67-78.
36. J. Lipman, Double point resolutions of deformations of rational singularities, Compositio Math. 38
(1979), 37-42.
37. B. Moisezon, On n-dimensional compact varieties with n algebraically independent meromorphic
functions, Amer. Math. Soc. Transl. 63 (1967), 51-177.
38. W. Neumann, A calculus for plumbing applied to the topology of complex surface singularities and
degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981), 299-344.
39. P. Orlik and P. Wagreich, Algebraic surfaces with k* action, Acta Math. 138 (1977), 43-81.
40. G. Pourcin, Deformation de singularites isolees, Asterisque 16 (1974), 161-173.
41. O. Riemenschneider, Characterizing Moisezon spaces by almost positive coherent analytic sheaves,
Math. Z. (1971), 263-284.
42. , Bermerkungen zur Deformationstheorie nicht-rationaler Singuldritaten, Manuscripta
Math. 14(1974), 91-100.
43. , Familien komplexer Raume mit strengpseudokonvexer spezieller Faser, Comment. Math.
Helv. 51(1976), 547-565.
44. K. Saito, Einfach-elliptische Singuldritaten, Invent. Math. 23 (1974), 289-325.
45. J. P. Serre, Groupes algebriques et corps de classes, Actualites Sci. Indust., no. 1264, Hermann,
Paris, 1959.
46. N. Shepherd-Barron, Some questions on singularities in 2 and 3 dimensions, Thesis, Mathematics
Institute, University of Warwick, 1980.
47. Y.-T. Siu, Analytic sheaf cohomology groups of dimension n of n-dimensional complex spaces,
Trans. Amer. Math. Soc. 143 (1969), 77-94.
48. B. Teissier, Cycles evanescents, sections planes et conditions de Whitney, Asterisque 7-8 (1973),
285-362.
49. , Resolution simultanee. I, II, Sem. sur les Singularites des Surfaces (Demazure et al.,
Editors), Lecture Notes in Math., vol. 777, Springer-Verlag, Berlin and New York, 1980.
Previous Page Next Page